# SDR AWXA9500183

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND CORROSION ON NUT PLATE CLIP OF INTERCOSTAL BETWEEN FS 967 AND FS 986.5 RBL 18.  REMOVED DAMAGED PARTS, FABRICATED SHIM AND REINSTALLED ON INTERCOSTAL PER SRM 51-10-1.  (W)
